Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A theorem in homological algebra and stable homotopy of projective spaces


Author: Arunas Liulevicius
Journal: Trans. Amer. Math. Soc. 109 (1963), 540-552
MSC: Primary 55.40
MathSciNet review: 0156346
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. F. Adams, On the structure and applications of the Steenrod algebra, Comment. Math. Helv. 32 (1958), 180–214. MR 0096219
  • [2] J. F. Adams, On the non-existence of elements of Hopf invariant one, Ann. of Math. (2) 72 (1960), 20–104. MR 0141119
  • [3] J. F. Adams, A finiteness theorem in homological algebra, Proc. Cambridge Philos. Soc. 57 (1961), 31–36. MR 0122852
  • [4] -, Stable homotopy theory, (lecture notes), Berkeley, 1961.
  • [5] A. Borel and J.-P. Serre, Groupes de Lie et puissances réduites de Steenrod, Amer. J. Math. 75 (1953), 409–448 (French). MR 0058213
  • [6] Séminaire Henri Cartan, 11ème année: 1958/59: Invariant de Hopf et operations cohomologiques secondaires, Paris, 1959.
  • [7] Samuel Eilenberg, Homological dimension and syzygies, Ann. of Math. (2) 64 (1956), 328–336. MR 0082489
  • [8] Hillel H. Gershenson, Relationships between the Adams spectral sequence and Toda’s calculations of the stable homotopy groups of spheres, Math. Z. 81 (1963), 223–259. MR 0151976
  • [9] Arunas Liulevicius, The factorization of cyclic reduced powers by secondary cohomology operations, Mem. Amer. Math. Soc. No. 42 (1962), 112. MR 0182001
  • [10] -, Homotopy of Thom spectra, Amer. J. Math. (to appear).
  • [11] John Milnor, The Steenrod algebra and its dual, Ann. of Math. (2) 67 (1958), 150–171. MR 0099653
  • [12] John W. Milnor and John C. Moore, On the structure of Hopf algebras, Ann. of Math. (2) 81 (1965), 211–264. MR 0174052
  • [13] C. T. C. Wall, Generators and relations for the Steenrod algebra, Ann. of Math. (2) 72 (1960), 429–444. MR 0116326
  • [14] C. T. C. Wall, Resolutions for extensions of groups, Proc. Cambridge Philos. Soc. 57 (1961), 251–255. MR 0178046

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.40

Retrieve articles in all journals with MSC: 55.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0156346-X
Article copyright: © Copyright 1963 American Mathematical Society